View : 109 Download: 0

Maximum principle and comparison principle of p-harmonic functions via p-harmonic boundary of graphs

Title
Maximum principle and comparison principle of p-harmonic functions via p-harmonic boundary of graphs
Authors
Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2012
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 49, no. 6, pp. 1241 - 1250
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We prove the maximum principle and the comparison principle of p-harmonic functions via p-harmonic boundary of graphs. By applying the comparison principle, we also prove the solvability of the boundary value problem of p-harmonic functions via p-harmonic boundary of graphs. © 2012 The Korean Mathematical Society.
DOI
10.4134/BKMS.2012.49.6.1241
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE